RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 2, Pages 233–236 (Mi tmf3581)  

On the applicability of the quasiclassical approximation

P. V. Elyutin, V. D. Krivchenkov


Abstract: A study is made of the applicability of the quasiclassical approximation for calculating the discrete spectrum of a Schrödinger equation. It is shown for potentials that are different from power laws that there exists a dimensionless parameter whose smallness guarantees that the quasiclassical spectrum is near the exact one for small $n$.

Full text: PDF file (430 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:2, 477–479

Bibliographic databases:

Received: 16.11.1973

Citation: P. V. Elyutin, V. D. Krivchenkov, “On the applicability of the quasiclassical approximation”, TMF, 19:2 (1974), 233–236; Theoret. and Math. Phys., 19:2 (1974), 477–479

Citation in format AMSBIB
\Bibitem{ElyKri74}
\by P.~V.~Elyutin, V.~D.~Krivchenkov
\paper On~the applicability of the quasiclassical approximation
\jour TMF
\yr 1974
\vol 19
\issue 2
\pages 233--236
\mathnet{http://mi.mathnet.ru/tmf3581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468791}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 2
\pages 477--479
\crossref{https://doi.org/10.1007/BF01035948}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3581
  • http://mi.mathnet.ru/eng/tmf/v19/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:230
    Full text:90
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019